# SDR BKEA2018FA0000404

- Difficulty date: September 28, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N604AV
- Make and model: Cndair CL6002B16
- Aircraft serial: 5437
- Aircraft time: 6,669 hours, 3,131 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN RED LIGHT CAS ON AFTER TAKEOFF, AIRCRAFT RETURNED TO BLOCK FOR MAINTENANCE.
